[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] Emotional aspects of Diabetes

In a message dated 5/8/2002 8:37:49 AM Central Daylight Time, 
email @ redacted writes:

> Donna email @ redacted

Hi, Donna- glad to hear you are doing better. I was getting to the point that 
I thought I was helpless. I see a physocologist (sp) and he kept increasing 
until something started to help. I am currently taking 300mg a day of the 
Effexor. This is the 3rd med I have tried. Things are getting better but I 
still have my days but I guess nothing will take them completely away. My 
bloodsugars have also been fluctuating which drastically effects my moods. 
It's nice to know we aren't alone! Feel free to email me personally if you 
want. Heather email @ redacted
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml